Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Divorel Dase Tablet Health Feed

Can I take tablet diclofenac sodium and paracetamol with nimesulide 100 mg at same time?

Dr.Jayvirsinh Chauhan 94% (33886ratings)
MD - Homeopathy, BHMS
Homeopath, Vadodara
Can I take tablet diclofenac sodium and paracetamol with nimesulide 100 mg at same time?
No you should not .. Never take any medication like it.. It can fail your kidneys and then even after spending lakhs of rupees you will not be able to get the cure .
2 people found this helpful
Submit FeedbackFeedback

Would it be safe to have aceclofenac paracetamol serratiopeptidase for severe body pain/back pain. Please suggest me.

Dr.B.D. Verma 93% (2224ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS), Post Graduate Diploma in Hospitality Administration (PGDHA)
Sexologist, Lucknow
Would it be safe to have aceclofenac paracetamol serratiopeptidase for severe body pain/back pain. Please suggest me.
For body pain only aceclofenac and paracetamol is best serratiopeptidase is used for swelling and inflamation. But if you have body pain, know the region then take medicine is right choice.
5 people found this helpful
Submit FeedbackFeedback

I am suffering from viral conjunctivitis from rt eye I am not able to see clearly one doc prescribed me. Nepafenac ophthalmic suspension + moxifloxacin opthalmic solution + ganciclovir ophthalmic gel with medicine diclofenac sodium & serratiopeptidase tablets and another one given .ciprofloxacin + fluorometholone +azithromycin tablets 500 mg + levocetirizine tab + paracetamol tab which one is good.

Dr.S.K. Tandon 95% (50304ratings)
M.D. Consultant Pathologist, CCEBDM Diabetes, PGDS Sexology USA, CCMTD Thyroid, ACDMC Heart Disease, CCMH Hypertension, ECG
Sexologist, Sri Ganganagar
I am suffering from viral conjunctivitis
from rt eye I am not able to see clearly
one doc prescribed me. Nepafenac op...
Both regimens are okay dear. Take any one of them. Its just brand changed group of drugs are same.
1 person found this helpful
Submit FeedbackFeedback

I am having cough and cold from last 7 days and I am taking paracetamol 500 mg but it is not working. What should I do?

Dr.R.S. Saini 91% (9492ratings)
MBBS, MD - Internal Medicine
Internal Medicine Specialist, Faridabad
I am having cough and cold from last 7 days and I am taking paracetamol 500 mg but it is not working. What should I do?
paracetamol is not giving you relief..and you are taking diclofenac + paracetamol in cough and cold. pl. take tab. sinarest twice a day after meal. and go for test cbc, x ray chest,. drink warm water, juice,green veg. Soups,lquid diets, dalia, take protein diets, tulsi leaf in tea or warm water, geloy juice, avoid cold area,cold things .i.e. ice creams, fast/junk foods, chinese foods,spicy foods, fat meal, take bed rest , feel cold then cover body with warm cloths, avoid dust area, clean body, change cloths daily, change bed sheet daily, avoid stress.avoid non-veg.,avoid alcohol intake if smokes avoid also that.
3 people found this helpful
Submit FeedbackFeedback

Hello sir i’m suffering from heel spur in my right foot. Can I take aceclofenac paracetamol serratiopeptidase medicine twice or thrice in a week?

MBBS, MS - Orthopaedics
Orthopedist, Delhi
Thanks for query ma'am first of heel spur is not a clinical symptom. It's a radiological finding. So please tell what problem you have because we doctors are taught to treat patients and not x rays regards.
1 person found this helpful
Submit FeedbackFeedback

After taking the medicines (ketorol, cefpodoxime proxetil, aceclofenac, paracetamol and serratiopeptidase tablets) prescribed by my dentist for toothache, I am having stomach ache. Should I stop taking them?

Dr.Rajesh Choda 93% (8374ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurvedic Doctor, Zirakpur
After taking the medicines (ketorol, cefpodoxime proxetil, aceclofenac, paracetamol and serratiopeptidase tablets) pr...
These medicine may cause such situations. However your dentist might have also prescribed any antacid or ppis. Pl be careful. Also do not take empty stomach if such med cause you trouble. Pl consult by text or audio call. If pain, trauma etc still exist, may be you have to switch medicine. Pl consult your dentist or physician. However if at all such conditions occur with other anti inflammatory etc too, pl do not hesitate to protect stomach lining and prevent other damages by ayurvedic naturals for antacids. There is no interaction with allopathic and are safe.
Submit FeedbackFeedback

I am 16 years old and having pinched pain in my shoulders and numbness in my legs. I consulted with my near by doctor and he gave me three tablets: 1.armith-od (methylcobalamin, pyridoxine hcl and folic acid capsule) 2.serin-d (diclofenac potassium, paracetamol and serratiopeptidase tablets) 3.pra-nav (pregabalin and nortriptyline tablets) dosage directed- armith od *1 time serin-d * 2 times a day pra-nav *1 time after taking all three medicines I feel very sleepy which prevents me from doing many works. Is this a side effect?

MS - Orthopaedics, Fellowship in Knee Replacement, Fellowship In Hip Surgery, Fellowship in Advanced Hip and Knee Surgeries, Diploma Orthopaedics
Orthopedic Doctor, Mumbai
I am 16 years old and having pinched pain in my shoulders and numbness in my legs. I consulted with my near by doctor...
Namaste lybrate-user the tablet (pregabalin and nortriptyline) is causing the mentioned symptom. You should consult your doctor and he can either modify the dosage of prescribe you something else. Thank you have a great day.
1 person found this helpful
Submit FeedbackFeedback

Hi, I had Tooth RTC, after local anesthesia, after 5 hrs, I have sever pain, should I take nimesulide plus paracetamol tablet.

MBBS, Post Graduate in Anaesthesiology, DA DNB Anaesthesiology (Gold Medalist)
Pain Management Specialist, Hyderabad
Hi, I had Tooth RTC, after local anesthesia, after 5 hrs, I have sever pain, should I take nimesulide plus paracetamo...
There are various pain killers 1.if you are diabetic then use only ultracet (tramadol+paracetamol) or combiflam twice daily for 3 days 2.if not you can take diclofenac +paracetamol twice for 3 days.
1 person found this helpful
Submit FeedbackFeedback

My mom is having pain in her right ear. Its quite severe from 3-4 days. She has also consulted a doctor, she has taken pain killer, and is putting ear drops named clear wax, and a medicine named diclofenac sodium & paracetamol. Please tell if something else should be done.

Dr.Ravindranath Kudva 92% (676ratings)
Diploma in Otorhinolaryngology (DLO), MBBS
ENT Specialist, Bangalore
My mom is having pain in her right ear. Its quite severe from 3-4 days. She has also consulted a doctor, she has take...
Impacted wax is the cause of the ear pain. After putting the ear drops for 10 days the wax will become a little soft & then it has to be syringed out. Consult an ent surgeon only & do not consult any other specialist or general practitioner. There is a technique of removing the wax without injuring the ear drum.
1 person found this helpful
Submit FeedbackFeedback